BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Explicit solution of the row completion problem for matrix pencils

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
432

Starting page
1299
Last page
1309


Export

APA
M. Dodig, (2009). Explicit solution of the row completion problem for matrix pencils. LINEAR ALGEBRA AND ITS APPLICATIONS, 432, 1299-1309. ISSN 0024-3795. eISSN .

IEEE
M. Dodig, "Explicit solution of the row completion problem for matrix pencils" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 432, pp. 1299-1309, 2009.

BIBTEX
@article{14596, author = {M. Dodig}, title = {Explicit solution of the row completion problem for matrix pencils}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2009, pages = {1299-1309}, volume = 432 }